# SDR 99T64R484EWA

- Difficulty date: November 10, 1999
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, SEVERAL AREAS OF CORROSION ALONG ENTIRE LENGTH OF FORWARD WING ATTACH FITTING (BATH TUBE FITTING) L24L.  REPLACED LONGERON 24 LEFTO N NON-ROUTINE 1C055 W/O NR 1455.  (M)
